# SDR FDKA2009021800035

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 18,720 hours, 17,188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6261 - JFK - DURING TAXI IN PRIOR TO E1 SHUT DOWN (E2 WAS ALREADY SHUT DOWN) CREW PERFORMED  BLEED XFER TO THE APU UPON TRANSFER.  CREW NOTICED ODOR AND SMOKE IN BOTH THE FLIGHT DECK AND CABIN.  CREW SHUT DOWN PACK 2 AND SMOKE DISSIPATED.  MX RAN THE ENGINE AND XFERRED TO APU SEVERAL TIMES AND COULD NOT DUPLICATE.
